| Model Number |
NL5000 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The potential patient treatment delay happened due the system showing an error and failure to complete the scan due to a tube failure.The solution was to replace the tube.No patient harm or other issues were reported.No additional patient information has been received; if further information has been found follow-up mdr will be submitted.
Event or Problem Description
The system was displaying an error message and would not scan.